An error bound analysis for cubic spline approximation of conic section
Commun. Korean Math. Soc. 2002 Vol. 17, No. 4, 741-754
Printed December 1, 2002
Young Joon Ahn
Ajou University
Abstract : In this paper we present an error bound for cubic spline approximation of conic section curve. We compare it to the error bound proposed by Floater \cite{ACM96_Floater}. The error estimating function proposed in this paper is sharper than Floater's at the mid-point of parameter, which means the overall error bound is sharper than Floater's if the estimating function has the maximum at the mid-point.
Keywords : conic section; spline approximation; cubic Be\'zier curve; error analysis; geometric Hermite interpolation
MSC numbers : 41A50, 41A52, 65D05, 64D07
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd